Beitr\   EMIS ELibM Electronic Journals

Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 44, No. 2, 2003 · Contents

Journal Home

All Journals

ELibM Home



Thomas Guédénon:
The Gelfand-Kirillov dimension of rings with Hopf algebra action

C. L. Bejan and M. Benyounes:
Harmonic $\varphi$-morphisms

Irene Müller:
Corner cuts and their polytopes

Cristián U. Sánchez, Walter Dal Lago, Ana l. Calíand José Tala:
On extrinsic symmetric Cauchy-Riemann manifolds

J. O. Araujo:
A Gel'fand model for a Weyl group of type $B_{n}$

Aderemi O. Kuku and Guoping Tang:
An explicit computation of ``bar'' homology groups of a non-unital ring

Nihal Y{\i}lmaz Özgür:
On the subgroups of the Picard group

Stefan Veldsman:
How round is a circle? Constructions of double and circular planar near-rings

David Singerman and Robert I. Syddall:
The Riemann surface of a uniform dessin

Ferenc Fodor:
The densest packing of 13 congruent circles in a circle

Horst Martini and Walter Wenzel:
An analogue of the Krein-Milman theorem for star-shaped sets

Apostolos Beligiannis and Henning Krause:
Realizing maps between modules over Tate cohomology rings

Driss Karim:
Zero-dimensional pairs

Hirokazu Nishimura:
Holonomicity in synthetic differential geometry of jet bundles

Jürgen Tölke:
An invariance property of the tridens curve in the isotropic plane

Rolf Schneider:
An integral geometric theorem for simple valuations

Károly Bezdek and Peter Brass:
On $k^+$-neighbour packings and one-sided Hadwiger configurations

Andreas Bernig, Thomas Foertsch and Viktor Schroeder:
Non standard metric products

Salvador Gigena:
Classification of five dimensional hypersurfaces with affine normal parallel cubic form

Halszka Tutaj-Gasi\'nska:
A note on k-very ampleness of a bundle on a blown up plane

René Brandenberg and David Larman:
Dark clouds on spheres and totally non-spherical bodies of constant breadth

Ana M. d'Azevedo Breda and Altino F. Santos:
Well centered spherical quadrangles

Dorota {\L}uczyszyn:
On pseudosymmetric para-Kählerian manifolds

Gilberto Bini:
Generalized Hodge classes on the moduli space of curves

Sei-Qwon Oh:
Hopf structure for Poisson enveloping algebras

Rieuwert J. Blok:
The generating rank of the symplectic line-Grassmannian

Benjamin Cahen:
Contraction de $SU(2)$ vers le groupe de Heisenberg et calcul de Berezin

Publication date for this issue: 1 Aug 2003. This page was last modified: 4 May 2006.

© 2003 Heldermann Verlag
© 2003--2006 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition